# SDR QXEA200500484

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 8,144 hours, 8,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HLN - ON FLIGHT 2419 (BIL-SEA) FORWARD CARGO DOOR WARNING CAME ON.  AIRCRAFT DIVERTED TO HLN AND ACCOMPLISHED A UNEVENTFUL LANDING.  NO CFR EQUIPMENT WAS CALLED.  MAINTENANCE FOUND THE HANDLE/SHAFT OF THE DOOR NOT SEATED.  SEATED THE SHAFT/HANDLE, LIGHT WENT OUT.  CYCLED DOOR, CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
